# SDR HEEA073111

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- Aircraft time: 1,512 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning System
- Part number: G300102
- Part serial: 544
- Condition: Malfunctioned
- Location: Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ALARM SYSTEM WILL NOT WORK PROPERLY.
